# SDR 98ZZZX3271

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45700
- Make and model: Cessna 150M
- Aircraft serial: 15077026
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 0400107130
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PRE-FLIGHT INSPECTION, PILOT REPORTED THE TRIM (ELEVATOR) DID NOT WORK.  AFTER ACCESS WAS GAINED IN THE TAIL SECTION, IT WAS APPARENT THE CABLE BROKE INTO TWO PARTS DUE TO EXTREME RUST.  THE AREA IN WHICH THIS OCCURRED IS VERY DIFFICULT TO ACCESS AND ATTRIBUTED TO THE LACK OF VISUAL INSPECTION.
